Translator Disclaimer
2008 Actions of certain arithmetic groups on Gromov hyperbolic spaces
Jason Fox Manning
Algebr. Geom. Topol. 8(3): 1371-1402 (2008). DOI: 10.2140/agt.2008.8.1371

Abstract

We study the variety of actions of a fixed (Chevalley) group on arbitrary geodesic, Gromov hyperbolic spaces. In high rank we obtain a complete classification. In rank one, we obtain some partial results and give a conjectural picture.

Citation

Download Citation

Jason Fox Manning. "Actions of certain arithmetic groups on Gromov hyperbolic spaces." Algebr. Geom. Topol. 8 (3) 1371 - 1402, 2008. https://doi.org/10.2140/agt.2008.8.1371

Information

Received: 20 April 2007; Accepted: 28 June 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1197.53056
MathSciNet: MR2443247
Digital Object Identifier: 10.2140/agt.2008.8.1371

Subjects:
Primary: 20F65
Secondary: 20E08, 53C24

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.8 • No. 3 • 2008
MSP
Back to Top